# SDR ASOA201101182

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR SILL ANGLE, FOUND SILL ANGLE ATTACH CLEAT AT AFT END OF SILL ANGLE (FS 349) TO BE CORRODED BEYOND LIMITS.  INSTALLED NWE AFT CLEAT FROM SILL ANGLE AT FS 349 IAW SRM 51-42-06 AND 51-42-21.   C/W STEP 1 OF REO 601R-53-21-1300 BY FABRICATING A NEW CLEAT FROM S6144-4.    PERFORMED EDDY CURRENT OF FABRICATED CLEAT TO COMPLY WITH REO 601R-53-21-1300 IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.   PAINTED PART IAW REO 601R-53-21-1300 STEP 2.  COMPLIED WITH STEP 3 OF REO 601R-53-21-1300.
